# SDR ASAA2021062835511

- Difficulty date: June 28, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 65,388 hours, 32,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75023
- Condition: Corroded
- Location: Bs 727b-787 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION STR. 25L STA. 727B TO 787 HAS AREAS OF CORROSION. GROUNDED - YES. REPAIRED AFT CARGO TRANSITION STR 25L STA 727B TO 787 IAW B737-700 SRM 53-00-53-2R-5 W=1.25 O=.040 R=0.000 L=6.4 D=.040.
